# SDR IPXA2015052889486

- Difficulty date: May 15, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 65,041 hours, 11,763 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AJC702119
- Condition: Cracked
- Location: Bs 2047
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, SHEAR TIE CRACKED IN 311 COMPARTMENT CEILING BS 2047.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SHEAR TIE IAW DWG AJC7021 AND SRM 51-33-01.
